# SDR SWAA2025030591047

- Difficulty date: January 29, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION IN LOWER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A RIGHT SIDE.CRACK DIRECTION 9 O CLOCK.AFT CARGO COMPARTMENT 2025-94144<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 240525411; DUE DATE: 13-NOV-25.;[02] STEP 4. TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 200048001; DUE DATE: 28-MAY-25;[03] 'REFER TO FAULT TTG8Q00YED9N WHERE EA 25-153-00424 WAS ADDED AS A SUBTASK.';[04] CORRECTED STEP 3 REPAIRED LOWER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A RIGHT SIDE.CRACK DIRECTION 9 O CLOCK.AFT CARGO COMPARTMENT IAW EA 25-153-00424;[05] CORRECTED STEP 3 AND 4 'REFER TO FAULT TTG8Q00YED9N WHERE EA 25-153-00424 WAS ADDED AS A SUBTASK.';[06] REPAIRED LOWER FASTENER HOLE LOCATED AT BS 727 FRAME INNER CHORD AT S-18A RIGHT SIDE.CRACK DIRECTION 9 O CLOCK.AFT CARGO COMPARTMENT IAW EA 25-153-00424 5. 'REFER TO FAULT TTG8Q00YED9N WHERE EA 25-153-00424 WAS ADDED AS A SUBTASK.' TASK RII CERTIFIED
